# SDR UALA2011081804405

- Difficulty date: August 18, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 42,015 hours, 11,012 cycles
- Engine: Pwa PW4052
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8010003
- Part serial: F45858
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENG FUEL LEAKING DURING DRY MOTOR CHECK, LEAKING FROM FUEL TUBE.  REPLACED SEALS FROM FUEL TUBE BETWEEN FUEL PUMP AND FUEL CONTROL, FUEL CONTROL STILL LEAKING.  FOUND NR 2 FMU PLUG LEAKING.  REPLACED FMU PER MM.  OPS OKAY.
